# SDR USAA991004

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: D31865110
- Condition: Disbonded
- Location: Slide Door
- Part time: 957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-2 CHECK VISUAL INSPECTION, FOUND A 12 INCH BY 36 INCH DISBONDED AREA AT SLIDE DOOR COVERING OUTER SKIN AND LEFT A/C RT OFF WING SLIDE DOOR.  REMOVED AND REPLACED SLIDE. (X)
